# SDR ASAA2015051011684

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 28,616 hours, 8,730 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE, ACFT GROUNDED.  QRH PROCEDURE PERFORMED.  OPS NORMAL.
